# SDR DXTA200300122

- Difficulty date: September 19, 2003
- Submitted: September 25, 2003
- Operation: Air carrier
- Aircraft: N930QS
- Make and model: Cessna 750
- Aircraft serial: 7500130
- Aircraft time: 2,728 hours, 1,770 cycles
- Engine: Allsn AE3007C
- System (JASC): 2210 · Autopilot System
- Part: Bungee Cylinder
- Condition: Loose
- Location: Lt Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

PITCH VIBRATION IN FLIGHT CONTROLS WITH AUTO PILOT ON, VIBRATION INCREASED AS SPEED INCREASED. NOTICED AT 250 KTS AND 10000FT, VIBRATION ALSO COULD BE HEARD AS LOW FREQUENCY SOUND.  TIGHTENED LT ELEVATOR BUNGEE AND ADJUSTED ELEVATOR CABLE TENSION IAW CESSNA 750 MM 27-30-00.
